How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, MD
Category: Urology
Satisfied Customers: 43462
Experience:  Experienced physican in Urology
41363181
Type Your Urology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Itchy on both side of stomach and around belly button dont

Customer Question

itchy on both side of stomach and around belly button dont see a rash just a bit bit red
JA: How long have you been dealing with this? Does anything in particular seem to make the itch better or worse?
Customer: 2 3 months i take zurtech 2 a day
JA: Anything else in your medical history you think the doctor should know?
Customer: i have lots of allergies i had my blood checked i month ago all good but i have high anxiaty
Submitted: 4 months ago.
Category: Urology
Customer: replied 4 months ago.
im a hypochondriac so i was worried about lymphomia but im not inflamed or anything
Customer: replied 4 months ago.
could it be from the xanax
Expert:  Dr. David replied 4 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 4 months ago.

most likely due to mild skin irritation, dry skin, sweating or hot weather

this would not be a sign of lymphoma.

it would not be from xanax

xanax is used to help decrease your anxiety symptoms.

let me know if you have questions.

Customer: replied 4 months ago.
i live in very hot area could be that
Expert:  Dr. David replied 4 months ago.

yes, hot weather , sweating can irritate the skin

use baby powder on the area to keep the skin dry and less irritated.

you can also use anti-itch cream like 1% hydrocortisone cream.

I am not worried about lymphoma.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com